# SDR ASAA2014091909179

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 575 hours, 184 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE DURING TAXI.  ACFT GROUNDED.  ACCOMPLISHED QRH CHECKLIST.  OPS NORMAL.
